BibTeX record journals/fss/SinovaSCGS16

download as .bib file

@article{DBLP:journals/fss/SinovaSCGS16,
  author    = {Beatriz Sinova and
               Sara de la Rosa de S{\'{a}}a and
               Mar{\'{\i}}a Rosa Casals and
               Mar{\'{\i}}a Angeles Gil and
               Antonia Salas},
  title     = {The mean square error of a random fuzzy vector based on the support
               function and the Steiner point},
  journal   = {Fuzzy Sets Syst.},
  volume    = {292},
  pages     = {347--363},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.fss.2014.10.028},
  doi       = {10.1016/j.fss.2014.10.028},
  timestamp = {Wed, 19 Feb 2020 20:49:22 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/SinovaSCGS16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics